Next Issue
Previous Issue

Table of Contents

Mathematics, Volume 1, Issue 4 (December 2013), Pages 111-118

  • Issues are regarded as officially published after their release is announced to the table of contents alert mailing list.
  • You may sign up for e-mail alerts to receive table of contents of newly released issues.
  • PDF is the official format for papers published in both, html and pdf forms. To view the papers in pdf format, click on the "PDF Full-text" link, and use the free Adobe Readerexternal link to open them.
View options order results:
result details:
Displaying articles 1-1
Export citation of selected articles as:

Research

Open AccessArticle Sign-Periodicity of Traces of Singular Moduli
Mathematics 2013, 1(4), 111-118; doi:10.3390/math1040111
Received: 9 August 2013 / Revised: 9 September 2013 / Accepted: 8 October 2013 / Published: 15 October 2013
PDF Full-text (185 KB) | HTML Full-text | XML Full-text
Abstract
Zagier proved that the generating functions of traces of singular values of Jm(z) are weight 3 2 weakly holomorphic modular forms. In this paper we prove that there is the sign-periodicity of traces of singular values of Jm(z). [...] Read more.
Zagier proved that the generating functions of traces of singular values of Jm(z) are weight 3 2 weakly holomorphic modular forms. In this paper we prove that there is the sign-periodicity of traces of singular values of Jm(z). Full article

Journal Contact

MDPI AG
Mathematics Editorial Office
St. Alban-Anlage 66, 4052 Basel, Switzerland
mathematics@mdpi.com
Tel. +41 61 683 77 34
Fax: +41 61 302 89 18
Editorial Board
Contact Details Submit to Mathematics
Back to Top